# SDR SWAA2022013085898

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN; AROUND VENT BS 915; BETWEEN STR 21L AND 22L / FUSELAGE SKIN; AROUND VENT BS 915 BETWEEN STR 21L AND 22L REPAIRED PER ATS ER 17-03722 REV IR AND SWA EA 1-753-31633 REV IR INTERM REPAIR WITH INSPECTION TO FOLLOW
